Access count of this item: 196

Files in This Item:
File Description SizeFormat 
0990-19.pdf798.18 kBAdobe PDFView/Open
Title: Runge-Kutta法の安定性解析と連分数展開(科学技術における数値計算の理論と応用II)
Other Titles: Stability of Runge-Kutta methods and continued fractions
Authors: 小藤, 俊幸  KAKEN_name
Author's alias: Koto, Toshiyuki
Issue Date: Apr-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 990
Start page: 169
End page: 178
Appears in Collections:0990 科学技術における数値計算の理論と応用II

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.